Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hanging vulva, causing discomfort and irritation. Used Monistat. What can I do?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
The left side of my vulva is hanging down and has a flat circular something in the
end of it. It is very uncomfortable and hangs down which causes a lot of irritation to it.

I used monistat thinking it may be a yeast infection but that did not help. What can I
Posted Wed, 12 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Monika Choudhary 1 hour later

Thanks for posting your query.

The flat circular collection (something) in left side of your vulva that you are suggesting may be a “bartholin cyst".

Bartholin glands are present in lower third of vagina for lubrication, but due to some infection they may get obstructed resulting in cyst. It is treated by excision or marsupialization. A detailed pelvic examination is warranted to confirm the possibility and to process the treatment.

Therefore, I encourage you to consult your gynecologist. It is not a serious concern, but treatment is recommended.

Hope this answers your query. I shall be available for your further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor